[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] HYPERS unresponsive after several days

In a message dated 5/14/2003 10:23:29 PM GMT Daylight Time, 
email @ redacted writes:

> When any of you have had this experience have you just binned the bottle of
> insulin or have any of you returned it to the pharmacy?
Hi Rhoda,

Having just caught your later e-mail I hope that things are improving once 

The correct thing to do if you think it's the insulin that's the problem is 
to return the bottle to the pharmacy - ideally the insulin activity etc will 
be checked, and if there's a problem batch testing and tracing should be 
carried out.  I admit that I have never actually done this (it's quite a 
hassle, though in the long run of course it could benefit others - must try 
to be more altruistic :) ).  If you didn't actually use any Humalog in your 
hyper haze, you can't really blame the glargine as you'd have been chasing an 
impossible tail with such a long-acting "basal" insulin.

Unless you know that you have really bad absorption problems, it seems 
extremely bad luck to hit that many problem sites in a row and I would look 
at other possibilities first.

Hope you're feeling much better,

Best wishes,

for HELP or to subscribe/unsubscribe, contact: